# SDR 9618943206

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306US
- Make and model: Airbus A320-211
- Aircraft serial: 60
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, THE FORWARD LEFT AND LEFT OVERWING EMERGENCY LIGHTS FAILED THE EMERGENCY LIGHTS BATTERY CHECK.  REPLACED BATTERY PACKS, OPERATIONAL CHECK OK.
